# SDR FDEA201110064343

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,664 hours, 16,891 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 78296016
- Part serial: A1624
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 36,647 hours, 16,878 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, NR 2 ENGINE WOULD NOT RESPOND TO THROTTLE MOVEMENT.  R & R NR 2 ENGINE HMU IAW AMM 73-21-01-04. CHECKED GOOD.   PERFORMED IDLE LEAK CHECK AND POWER TRIM RUN IAW MM 71-00-00-05 LEAK CHECKS GOOD AND POWER RUNUP CHECKS GOOD.
